Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A theorem concerning locally peripherally separable spaces


Author: F. B. Jones
Journal: Bull. Amer. Math. Soc. 41 (1935), 437-439
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 303--306
MathSciNet review: 1563107
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1935-06111-7
PII: S 0002-9904(1935)06111-7